# SDR CA090709006

- Difficulty date: July 9, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,007 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2421 · AC Generator-Alternator
- Part: Mount Bracket
- Part number: 2224121400
- Condition: Cracked
- Location: Alternator
- Part time: 1,051 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50 HR INSP, A CRACK WAS NOTICED ON RADIUS OF ALTERNATOR MOUNTING BRACKET.  UPON PULLING BRACKET ASSY OFF ENG BRACKET FELL INTO TWO PIECES.  FURTHER TO THAT ATTACHING HARDWARE SPACER AND BOLT ASSY WERE FOUND TO HAVE THEIR ATTACHING THREADS STRIPPED. THIS MOUNTING HARDWARE IS ALSO PART OF THE UPPER CRANKCASE ATTACHMENT.  HAVE HAD SEVERAL OF THESE OCCURANCES WITH THIS PARTICULAR ASSY AND AS PART OF MX UPGRADING IT IS NOW THE FIRST ITEM OF INSP ON ENG.  CAUSE APPEARS TO BE DUE TO HEAVY WELDED AREA THAT MEETS A MORE STREAMLINED OR THINNER METAL AREA OF THE BRACKET.
